# SDR MALA95249

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND RT LOWER WING SKIN SCRATCHED AND DENTED.  REPAIRS COMPLETED IAW FAC LAR 95-MALA-026 AND SRM 57-90-20 REPAIR NR 10.  (X)
